# SDR HALA2011080800357

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 75,523 hours, 32,537 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

OPEN -ATO- FT CARGO OVHT LIGHT CAME ON AS WE PUSHED POWER UP FOR T/O ROLL AT APPROX 20-30 KTS OR LESS.  RECYCLED SWITCH, LIGHT DID NOT GO OUT.  OK TO CONTINUE IAW MEL TRANSCRIBED TO MIC SHEET PLACARDED.  DISCONNECTED BOTH VALVES AND LOCKED IN CLOSED POS (AFT CARGO).
